Reflectionless potentials for an ordinary differential operator of order four
2006 (English)In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 22, no 1, 135-153 p.Article in journal (Refereed) Published
The aim of this paper is to construct exact formulae for reflectionless potentials for ordinary differential operators of order four. They lead to soliton-type solutions which are well known for one-dimensional Schrodinger operators. Such solitons are solutions of some nonlinear integrable systems which appeared in Gelfand and Dikey 1976 Funct. Anal. Appl. 10 13-29 (in Russian) (see also Hoppe et al 2003 Preprint math-ph/0311011).
Place, publisher, year, edition, pages
2006. Vol. 22, no 1, 135-153 p.
inverse scattering, line
IdentifiersURN: urn:nbn:se:kth:diva-15475DOI: 10.1088/0266-5611/22/1088ISI: 000235680200008ScopusID: 2-s2.0-31844451727OAI: oai:DiVA.org:kth-15475DiVA: diva2:333516
QC 201005252010-08-052010-08-05Bibliographically approved